# SDR DALA2018101100278

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 84,147 hours, 30,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHIP 1401 - ATB - CREW REPORTED SMOKE AND ODOR IN AFT GALLEY AREA. CA TURNED OFF UTILITY BUS SWITCHES; FLIGHT CONTROLS TRANSFERRED TO FO, CA RAN QRH CHECKLIST FO DECLARED EMERGENCY WITH ATL DEPARTURE. CORRECTIVE ACTION: SIGNIFICANT AMOUNT OF WORK PERFORMED INCLUDING REPLACEMENT OF AFT GALLEY CHILLERS AND COFFEE MAKERS DUE BREAKER TRIP. EXTENSIVE INSPECTIONS OF GALLEY OVENS AND GALLEY WIRING/HARNESSES PERFORMED. REPLACED GALLEY ELCUS. RAN ENGINES WITH ALL AFT GALLEY EQUIPMENT POWERED UP FOR 30 MINUTES. REVIEW LOG 4673700 AND AOS FOR EXTENSIVE ADDITIONAL DETAIL.
